# SDR SWAA2013082619556

- Difficulty date: August 19, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N626SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27702
- Aircraft time: 56,659 hours, 45,803 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Forging
- Part number: 65C35766
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BS 480+10 LOWER AFT CORNER OF WINDOW FORGING CRACKED AT HOLES 1,7 UPPER FORWARD CORNER CRACKED IN HOLES 4,7.  R&R WINDOW FORGING IAW BAC DRAWING.
